# SDR AALA20150924001

- Difficulty date: September 24, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N810NN
- Make and model: Boeing 737823
- Aircraft serial: 33207
- Aircraft time: 19,452 hours, 7,515 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AIR CONDITIONING BAY GND PNEUMATIC ACCESS DOOR 192DR, OTBD EDGE FWD LATCH HAS WORN ALL THE WAY THROUGH THE ACFT STRUCTURE.  INSTALLED STRAP REPAIR ON OTBD ANGLE IAW EA 254655 DATED 09 23 2015.
